Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys, I have a real skin issue...I am on accutane since october 13 and I was wondering if anyone else experience this : whenever i touch my skin (even just a lil poke) a red "circle" appear all around that area...If i touch somewhere (particular on my forehead) in my face it becomes red at that place...the reddish color goes away like 30 minutes-1 hour later. I hate my skin..do I have a skin disease ? anyone else experience this??

Link to post
Share on other sites

I started Accutane in October too. Recently, I have gotten marks like that and I have scratched my face to relieve an itch and the mark was left.

I believe that this is due to the fact that Accutane thins the skin.

Link to post
Share on other sites
I started Accutane in October too. Recently, I have gotten marks like that and I have scratched my face to relieve an itch and the mark was left.

I believe that this is due to the fact that Accutane thins the skin.

yea its bc it thins your skin so the blood vessels and such are closer to the surface...making it red when you poke it.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×